MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ILIAC LIMB STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ILIAC LIMB STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1414120-J
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 07/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 7 month post-operative ct imaging showed the presence of an iliac limb stenosis.The patient was started on drug therapy and will undergo re-intervention at a later date to treat the stenosis.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.

Brand Name
OVATION IX ILIAC LIMB STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5848939
Report Number3008011247-2016-00087
Device Sequence Number615323
Product Code MIH
UDI-Device IdentifierM701TVIL1414120J1
UDI-Public+M701TVIL1414120J1/$$3160505FS05011544H
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/05/2016
Device Model NumberTV-IL1414120-J
Device Catalogue NumberTV-IL1414120-J
Device Lot NumberFS050115-44
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2016
Initial Report FDA Received Date08/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR